# SDR 2008UALA03589

- Difficulty date: June 25, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 38,741 hours, 14,404 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 429-434
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN EXTERNAL SKIN STA 429 - 434, 6 INCHES BELOW STR 17L.  ACCOMPLISHED MAJOR REPAIR AT GSO.  EVALUATED DENT AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-01, DETAIL III - OIL CANNED.  CUT OUT DAMAGED AREA AND FABRICATED DOUBLER AND FILLER, INSTALLED PER TIMCO REO-G12367, REV B AND EVA 71697 ON NON ROUTINE 21325.  
INSP KPAKPO-5189.  THIS REPAIR IS AN INTERNAL DOUBLER AND PER EVA 71697, THIS REPAIR HAS RECEIVED ONLY FIRST STAGE APPROVAL FOR STATIC STRENGTH, 85625 PENDING DATA ANALYSIS BY BACO PRIOR TO 19JUN09.  THE AIRCRAFT WILL BECOME UNAIRWORTHY UNLESS A NEW 8100-9 IS ISSUED PRIOR TO 19J UN09, REF 14 CFR 25.571.
